On the Birch and Swinnerton-Dyer conjecture

Cristian Virdol

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)173-176
Number of pages4
JournalActa Arithmetica
Volume146
Issue number2
DOIs
Publication statusPublished - 2011 Jul 15

Fingerprint

Elliptic Curves

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

Virdol, Cristian. / On the Birch and Swinnerton-Dyer conjecture. In: Acta Arithmetica. 2011 ; Vol. 146, No. 2. pp. 173-176.
@article{16b28c4d77494473b9519eb9051d4612,
title = "On the Birch and Swinnerton-Dyer conjecture",
author = "Cristian Virdol",
year = "2011",
month = "7",
day = "15",
doi = "10.4064/aa146-2-4",
language = "English",
volume = "146",
pages = "173--176",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",
number = "2",

}

On the Birch and Swinnerton-Dyer conjecture. / Virdol, Cristian.

In: Acta Arithmetica, Vol. 146, No. 2, 15.07.2011, p. 173-176.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the Birch and Swinnerton-Dyer conjecture

AU - Virdol, Cristian

PY - 2011/7/15

Y1 - 2011/7/15

UR - http://www.scopus.com/inward/record.url?scp=79960170683&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79960170683&partnerID=8YFLogxK

U2 - 10.4064/aa146-2-4

DO - 10.4064/aa146-2-4

M3 - Article

VL - 146

SP - 173

EP - 176

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

IS - 2

ER -